Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

134 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Does Fluconazole cause allergic rashes on the arms and chest?

husband is in hospital for knee infection and they gave him fluconazole by iv because he has developed a yeast infectin that covers his buttocks, groin area, back, and part way down his legs, now he has broken out with a rash on his chest and arms, could this be an allergic reactoin to fluconazole?
Mon, 11 Jun 2018
Report Abuse
General & Family Physician 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

Yes, an allergic reaction is possible with every drug.

Wishing you best of health.

Thanks.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am a 60 year old male, I have been fighting valley fever for 7 months using fluconazole. I have had three chest ct scans with some slight improvement and no mention of anything other than a heart normal type of response. This time the findings say moderate ossification present within the coronary arteries . Do I need to see a cardiologist? Could this be a side effect of my Meds? Or Caused by the really high eosinophil count from early in my illness. Thanks.

doctor1 MD

I was prescribed fluconazole after I got a yeast infection from an antibiotic. I was told to take 1 pip and if I didn t get better a couple of days later take the other. I took the second pill the day after the first because I wasn t better. I also had an itchy head, itchy arms, neck, everywhere, plus bad acid reflux. That was last week I am still having outbreaks of red itchy skin and acid reflux, now headache. I feel like something is going on but I don t know what.

doctor1 MD

I am using a nebulizer with a combination of betamethasone/ fluconazole and clindamycin 50 mg in a saline solution for 30 days. On two occasions I have experienced a heavy pressure/chest pain starting in my throat and immediately descending to my chest, and radiating to my back, lasting about 20 minutes. No other symptoms of heart involvement (no rapid heartbeat, no sweating or clamminess, no pain down the arm, etc. and blood oxygen is fine, ekg is fine. Is it possible that I am experiencing side effects to the aforementioned inhaled drug combo?